# SDR UPS99830758

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1320-1340, THE RT CUSP UPPER SURFACE HAS HEAVY CORROSION.  REPAIRED AREA BY SPLICING NEW SECTION OF CUSP FITTING IAW SRM 53- 2-5 FIG 15A (STA 1290 TO 1380).
